# SDR GTIA201311261052

- Difficulty date: November 26, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 27,603 hours, 13,215 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIR LEAKING SOUND COMING FROM LT OVERWING EMERGENCY EXIT.  REMOVED LT OVERWING EXIT, FOUND DEBRIS,  CLEANED IAW AMM AND INSTALLED OVERWING EXIT IAW AMM.  NO DEFECTS NOTED.
